# SDR IPXA0M60487

- Difficulty date: June 12, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Engine: Ge CF680C2D1F
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Punctured
- Location: Ac Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP RT AIR COND BAY DOOR HAS A HOLE APPROX 2 INCH X 1.5 INCH D427388.  DMI OPENED. C/O TIME LIMITED REPAIR IAW EO MD11-5240-31630-B APPENDIX A. ITEM DEF ERRED IAW EO MD11-5240-31630-B.  PERMANENT REPAIR (IAW SRM VOL 1 52-10-00, FIG 1) OR REPLACEMENT AT OR ON BEFORE NEXT C CHECK.
